Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 33, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 25, 2018, 6:44 PM CDT for Wood County, Wisconsin. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2018, 6:44 PM CDT (23:44 UTC)
- Expired
- Jul 25, 2018, 7:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wood County, WI
The radar
The La Crosse radar (KARX), 127 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 4:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
674
WUUS53 KGRB 252344
SVRGRB
WIC141-260045-
/O.NEW.KGRB.SV.W.0033.180725T2344Z-180726T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
644 PM CDT WED JUL 25 2018
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Central Wood County in central Wisconsin...
* Until 745 PM CDT.
* At 644 PM CDT, a severe thunderstorm was located near Pittsville,
or 19 miles east of Neillsville, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
central Wood County, including the following locations...
Milladore, North Wood County Park, Sherry, Auburndale, Hewitt,
Blenker, Arpin, Rudolph, Powers Bluff County Park and Lindsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4466 8985 4451 8984 4451 8973 4438 8972
4440 9030 4462 9031
TIME...MOT...LOC 2344Z 265DEG 36KT 4454 9019
HAIL...1.00IN
WIND...60MPH
$$
Kurimski5 follow-up statements
302
WWUS53 KGRB 252356
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
656 PM CDT WED JUL 25 2018
WIC141-260045-
/O.CON.KGRB.SV.W.0033.000000T0000Z-180726T0045Z/
Wood WI-
656 PM CDT WED JUL 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL WOOD COUNTY...
At 655 PM CDT, a severe thunderstorm was located 7 miles northeast of
Pittsville, or 13 miles northwest of Wisconsin Rapids, moving east at
35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
central Wood County, including the following locations... Milladore,
North Wood County Park, Sherry, Auburndale, Hewitt, Blenker, Arpin,
Rudolph, Powers Bluff County Park and Lindsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4466 8985 4451 8984 4451 8973 4438 8972
4440 9030 4462 9031
TIME...MOT...LOC 2355Z 263DEG 32KT 4454 9004
HAIL...1.00IN
WIND...60MPH
$$
Eckberg961
WWUS53 KGRB 260009
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
709 PM CDT WED JUL 25 2018
WIC141-260045-
/O.CON.KGRB.SV.W.0033.000000T0000Z-180726T0045Z/
Wood WI-
709 PM CDT WED JUL 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL WOOD COUNTY...
At 709 PM CDT, a severe thunderstorm was located 9 miles northwest of
Wisconsin Rapids, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Wisconsin Rapids around 715 PM CDT.
Other locations impacted by this severe thunderstorm include
Milladore, North Wood County Park, Sherry, Auburndale, Hewitt,
Blenker, Arpin, Rudolph, Bakerville and Powers Bluff County Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4466 8985 4451 8984 4451 8973 4438 8972
4440 9025 4463 9024
TIME...MOT...LOC 0009Z 267DEG 31KT 4452 8995
HAIL...<.75IN
WIND...60MPH
$$
Eckberg334
WWUS53 KGRB 260024
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
724 PM CDT WED JUL 25 2018
WIC141-260045-
/O.CON.KGRB.SV.W.0033.000000T0000Z-180726T0045Z/
Wood WI-
724 PM CDT WED JUL 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EAST CENTRAL WOOD COUNTY...
At 723 PM CDT, a severe thunderstorm was located 7 miles northwest of
Wisconsin Rapids, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Wisconsin Rapids around 735 PM CDT.
Lake Wazeecha around 740 PM CDT.
Other locations impacted by this severe thunderstorm include Biron,
Rudolph, Vesper and Arpin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4451 8984 4451 8973 4438 8972 4440 9015
4454 9003 4458 8984
TIME...MOT...LOC 0023Z 269DEG 30KT 4447 8995
HAIL...<.75IN
WIND...60MPH
$$
Eckberg466
WWUS53 KGRB 260032
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
732 PM CDT WED JUL 25 2018
WIC141-260045-
/O.CON.KGRB.SV.W.0033.000000T0000Z-180726T0045Z/
Wood WI-
732 PM CDT WED JUL 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EAST CENTRAL WOOD COUNTY...
At 731 PM CDT, a severe thunderstorm was located near Wisconsin
Rapids, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Lake Wazeecha around 740 PM CDT.
Other locations impacted by this severe thunderstorm include Biron,
Rudolph and Vesper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4456 8985 4451 8984 4451 8973 4438 8972
4439 9005 4452 8994
TIME...MOT...LOC 0031Z 271DEG 28KT 4444 8985
HAIL...<.75IN
WIND...60MPH
$$
Eckberg224
WWUS53 KGRB 260040
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
740 PM CDT WED JUL 25 2018
WIC141-260050-
/O.EXP.KGRB.SV.W.0033.000000T0000Z-180726T0045Z/
Wood WI-
740 PM CDT WED JUL 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WOOD COUNTY WILL
EXPIRE AT 745 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Wisconsin.
LAT...LON 4456 8985 4451 8984 4451 8973 4438 8972
4439 9005 4452 8994
TIME...MOT...LOC 0040Z 265DEG 36KT 4445 8973
$$
EckbergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:23 PM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, Jul 25, 2:23 PM CDT, 4 hours 21 minutes before
Area Forecast Discussion...Corrected National Weather Service Green Bay WI 223 PM CDT Wed Jul 25 2018 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Thursday Issued at 223 PM CDT Wed Jul 25 2018 The main forecast concern to be on thunderstorm threat late this afternoon/evening as a cold front approaches. There are several outdoor events that will need to be monitored as some of these storms could become strong to severe. Pretty much all of northeast WI continues to reside in a slight chance of severe thunderstorms. The 19Z MSAS surface analysis showed the cold front stretched from the MN Arrowhead southwest to east-central MN to northeast NE. Showers and thunderstorms have finally popped up over the southern half of MN along the frontal boundary with an isolated storm over far northwest WI along a lake breeze boundary. Showers/scattered thunderstorms are expected to sweep across northeast WI this evening as the cold front and associated shortwave trough move into the area. There remains a slight risk of severe thunderstorms due to marginal instability (MUCAPES of 1000-1500 J/KG) and strong shear (35-40 knots). There is also additional lift provided by the left exit region of the upper jet. The question remains as to whether we can destabilize enough later this afternoon to allow storms to become more widespread. Even if thunderstorms do not become severe, there could be gusty winds accompanying the stronger storms that could impact outdoor events this evening. Latest timing would have storms impacting central WI from 21Z-03Z and eastern WI from 00Z-06Z. A wind shift to the west-northwest, cooler and drier air to then overspread northeast WI overnight with min temperatures in the lower to middle 50s north-central WI, mainly lower 60s east-central WI. A cool, cyclonic flow to be left over the western Great Lakes region on Thursday behind the departed cold front/shortwave trough. Any brief breaks in the clouds should quickly fill in (cumulus deck) and as temperatures try to warm with the cooler air aloft, anticipate shower chances to increase from slight chance south to chance north. Max temperatures will only range from around 60 degrees in the cooler spots of north-central WI, to mainly lower 70s toward east-central WI. .LONG TERM...Thursday Night Through Wednesday Issued at 223 PM CDT Wed Jul 25 2018 The long term remains fairly uncertain. Cyclonic flow aloft will continue through most of the period. Surface high pressure will be in place for much of the early portions of the extended before a large mid-wave trough reaches Wisconsin late Saturday into Sunday, bringing with it the best chance for widespread rain and thunderstorms in the region. After this, northwest flow aloft will bring in several additional rounds of potential rainfall in a fairly low confidence period. Friday will have a fairly decent shot at being mostly dry as a weak high pressure system sits across the region. There will be a small chance to see some shower development along the lakeshore as the lake breeze sets up, along with a chance for a rumble of thunder in a stronger shower, but no strong or severe storms are expected. Saturday afternoon models bring a significant midlevel trough through the region. This will bring an accompanying chance for rain starting Saturday and lasting into much of Sunday. While thunderstorms are certainly possible for this event, trends currently do not favor strong or severe storms. Next work week will be a low confidence period as the models diverge on when rain and showers will setup each day, but do bring periodic chances of rain to the area. Temperatures will be below normal for the beginning of the extended on Friday and rise closer to normal by the beginning of next week. && .AVIATION...for 18Z TAF Issuance Issued at 1152 AM CDT Wed Jul 25 2018 Broken to overcast mid-level deck is overspreading the region ahead of a cold front positioned over central Minnesota. Showers have dried up ahead of the front early this afternoon. However, thunderstorms remain expected to impact the region from late this afternoon into the evening and is the most significant aviation weather concern through the taf period. Thunderstorm coverage and timing remain uncertain due to the widespread mid-level clouds currently overhead. Did not stray too much from the previous forecast as a result. Any storms will have potential to produce strong and gusty winds. Some MFVR or IFR ceilings may work into the north late tonight in the wake of a cold front before spreading southeast into central and far northeast WI during the morning. .KOSH...Broken mid-level clouds are anticipated to be present through much of the afternoon ahead of a cold front as winds shift to the southwest and increase to about 9 kts. Timing of thunderstorms later today remains problematic, due to the current cloud cover and impact on developing instability. Due to the uncertainty of evolution, stayed close to the previous forecast, with the most likely time for thunderstorms at KOSH being 00Z- 04Z. After some clearing behind the cold front late tonight, low end vfr clouds are expected to sweep into KOSH from the northwest, mainly after mid-morning on Thursday. Northwest winds are also expected to become gusty by midday. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kallas LONG TERM......Uhlmann AVIATION.......MPC
Hazardous weather outlook, Jul 25, 2:28 PM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 228 PM CDT Wed Jul 25 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 228 PM CDT Wed Jul 25 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Clusters of thunderstorms are forecast to spread east across the area late this afternoon into this evening. A few of the storms could produce damaging winds and hail. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday There is also a chance of thunderstorms Sunday afternoon. The potential for severe weather with these storms remains uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed during the late afternoon and evening. Spotters are requested to report any hail or wind gusts over 40 mph to the National Weather Service in Green Bay. LMZ521-522-541>543-261930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 228 PM CDT Wed Jul 25 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Thunderstorms are expected at times from late afternoon until a few hours past midnight. The storms will produce dangerous lightning and gusty winds, and pose a hazard to boaters on the bay and lake. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday The probability for widespread hazardous weather is low. Kallas/Uhlmann
In the hours before
Special weather statement, Jul 25, 5:46 PM CDT, 58 minutes before
Special Weather Statement National Weather Service Green Bay WI 546 PM CDT WED JUL 25 2018 WIZ030-035-036-252330- Marathon WI-Wood WI-Portage WI- 546 PM CDT WED JUL 25 2018 ...STRONG THUNDERSTORM MOVING ACROSS NORTHERN WOOD COUNTY... At 544 PM CDT, Doppler radar was tracking a strong thunderstorm near Marshfield, or 20 miles northwest of Wisconsin Rapids, moving east at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Marshfield, Knowlton, Hewitt, Sherry, Auburndale, Junction City, Arpin, Milladore, North Wood County Park and Blenker. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for central Wisconsin. LAT...LON 4475 8964 4451 8963 4451 9019 4472 9020 TIME...MOT...LOC 2244Z 265DEG 29KT 4461 9014 AK
Local storm report, Jul 25, 6:11 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND GST MARSHFIELD 44.66N 90.16W
07/25/2018 M51 MPH WOOD WI ASOS
G44 KNOTS ON MFI ASOS
&&
TIMKLocal storm report, Jul 25, 6:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
616 PM CDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 1 ESE AUBURNDALE 44.62N 89.98W
07/25/2018 E0.75 INCH WOOD WI PUBLIC
PUBLIC REPORT OF 0.8 INCH DIAMETER HAIL
&&
TIMKLocal storm report, Jul 25, 6:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
624 PM CDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL S MARSHFIELD 44.66N 90.16W
07/25/2018 M0.50 INCH WOOD WI BROADCAST MEDIA
RELAYED VIA BROADCAST MEDIA. REPORT OF DIME SIZED HAIL ON
THE SOUTH SIDE OF MARSHFIELD.
&&
KLBSpecial weather statement, Jul 25, 6:25 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Green Bay WI
625 PM CDT WED JUL 25 2018
WIZ031-038-039-074-260015-
Southern Oconto County WI-Shawano WI-Outagamie WI-Brown WI-
625 PM CDT WED JUL 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROWN...SOUTH
CENTRAL OCONTO...NORTHEASTERN OUTAGAMIE AND EASTERN SHAWANO COUNTIES
UNTIL 715 PM CDT...
At 625 PM CDT, Doppler radar was tracking a strong thunderstorm near
Navarino Wildlife Area, or 12 miles southeast of Shawano, moving east
at 35 mph.
Winds in excess of 40 mph, hail to three quarters of an inch and
locally heavy rainfall will be possible with this storm.
This strong thunderstorm will be near...
Pulaski around 645 PM CDT.
Other locations impacted by this storm include Nichols, Leeman,
Anston, Briarton, Hofa Park, Rose Lawn, Sobieski, Kunesh, South Chase
and Pittsfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4471 8854 4479 8785 4471 8792 4456 8793
4454 8856
TIME...MOT...LOC 2325Z 262DEG 32KT 4462 8846
EckbergSpecial weather statement, Jul 25, 6:34 PM CDT, 10 minutes before
Special Weather Statement National Weather Service Green Bay WI 634 PM CDT WED JUL 25 2018 WIZ030-035-036-260015- Marathon WI-Wood WI-Portage WI- 634 PM CDT WED JUL 25 2018 ...LINE OF STRONG THUNDERSTORMS MOVING INTO WESTERN WOOD COUNTY... At 633 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Marshfield to 6 miles west of Pittsville. Movement was east at 40 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Wisconsin Rapids, Marshfield, Pittsville, Lake Wazeecha, Nekoosa, Port Edwards, Biron, Hewitt, Sherry and Auburndale. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for central Wisconsin. LAT...LON 4474 9020 4473 8970 4429 8978 4436 9028 TIME...MOT...LOC 2333Z 270DEG 33KT 4469 9021 4445 9026 AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 4:13 PM CDT | Special Weather Statement | GRB | Marathon | 62 min |
| Jul 25, 4:19 PM CDT | Special Weather Statement | GRB | Lincoln | 56 min |
| Jul 25, 5:00 PM CDT | Special Weather Statement | GRB | Oneida | 60 min |
| Jul 25, 5:19 PM CDT | Special Weather Statement | GRB | Shawano | 56 min |
| Jul 25, 5:23 PM CDT | Special Weather Statement | GRB | Wood | 52 min |
| Jul 25, 5:35 PM CDT | Special Weather Statement | GRB | Langlade | 40 min |
| Jul 25, 5:46 PM CDT | Special Weather Statement | GRB | Wood | 44 min |
| Jul 25, 6:12 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 62 min |
| Jul 25, 6:25 PM CDT | Special Weather Statement | GRB | Brown | 50 min |
| Jul 25, 6:34 PM CDT | Special Weather Statement | GRB | Wood | 41 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.